# SDR CALA2017011300070

- Difficulty date: January 13, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 76,701 hours, 24,996 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 143N61586
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT R2 DOOR UPPER HINGE CUT OUT. HFEC VERIFIED REPAIRED R2 DOOR UPPER HINGE CUT OUT IAW SRM 52-10-02 REPAIR 1.
